# SDR FDEA201203190998

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345, LBL 20 TO BL 0 CORROSION ON UNDERSIDE OF FLOORBEAM UPPER TEE AT FASTENER HOLES.  R & R WITH FLOORBEAM  FABRICATED IAW DWG 141N5121, SHT 4 REV AND INSTALLED IAW SRM 51-40-02 REV 105 AND DWG 141N5111, SHT 1, REV C.  REPAIR IS CLASSIFIED AS MAJOR.
